# SDR AALA202404266266

- Difficulty date: April 24, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 71,441 hours, 33,179 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Part number: D53133228201
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DUE TO THE MAJOR REPAIR BEING ACCOMPLISHED TO THE FLIGHT DECK WINDSJHIELD FRAMING,THE RIGHT HAND CONTINUITY FITTING BETWEEN FR 1 AND FR 4 AT Y0 NEED TO BE REPLACED PER EA 351108 . REPLACED CONTINUITY FITTING PER EA 351108.
